Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Why is there itching on my palms and foots with red in color ?

i am 33 yr old unmarried girl, weight 45 kg, height 5.3,from past few months i m on daily basis getting redness and itching on palms and feets only. most of the time in day it keep happening, itching , redness with pain in feets. what is this problem and what can be the solution
Asked On : Sun, 9 Oct 2011
Answers:  2 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, redness nitching on palm n feet occure due to vitamin b complex defiency only, rarely it happen due to thyroid hormon imbalance, so you should get blood test for thyroid hormon n start vitamin B complex once a day, it helps in subsiding your symptoms.
Answered: Sun, 9 Oct 2011
I find this answer helpful
  Anonymous's Response
welcome to health care magic
this is an allergic reaction usually occur due to many causes but internally according to ayurveda this is pitta imbalance so try to drink a cup of lauki juice for 12 days you vill feel perfectly allrite,,,,drink a plenty of water,coconut water,,etc
take care
you can take any antihistaminc drug.
take care
Answered: Sun, 9 Oct 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor